Durezol (Thread 214797)

2 Replies Updated



Conversation Starter

Kevin Says:


I am type 2 diabetic, currently on Glipizide. On long term Prednizone for polymalgia rheumatica for 2 years. Just had cataract surgery and have been on Durezol for 2 weeks t.i.d. Blood sugars are very erratic since doing the eyedrops. MD says no interaction ! but something is going on. Eye surgeon says NOT the eyedrops. Any idea why this is happening ?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

The Durezol contains the active ingredient Difluprednate, which is another steroid class medication, just like the Prednisone.

So yes, it could be causing the problem, especially if you are still taking the Prednisone, since it means that there are now more steroids in your body and they are known to have an effect on blood sugar levels.

https:/­/­www.medschat.com/­wiki/­Difluprednate/­

Have you doctors given you any ideas for resolution, such as adjusting your diabetes medication?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Jodywood Says:

It is the best opthalmic steroid I've used for my condition.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

durezol eye drop and weight gain
I am also rapidly gaining weight and have several more weeks to go on Durezol. 8 lbs in the first 9 days. Does it stop o... 3 replies
durezol and weight gain
I have been on Durezol drops 6x day for over a year and have gained 20 pounds! My IOP was so low that they could not get... 2 replies
durezol and visine?
Can I use durezol and visine? The durezol is burning my eyes ## The burning can be a normal side effect of Durezol, as l... 1 reply
durezol Rebate?
Rebates Cost for Me is $45.00 co-pay ## Hi, George! How are you? I'm sorry, but I didn't find any rebates or dis... 1 reply
DUREZOL EYE DROPS
I've been on Durezol for 1-1/2 years for Iritis. I've had 6 eye surgeries in 2 years-2 macular holes, 2 cataract...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 February 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA